MathSciNet Relay Station
MathSciNet bibliographic data
MR1003051 (90j:58076) 58F12 (34D30)
Bogatyĭ, S. A.; Gutsu, V. I. On the structure of attracting compacta. (Russian) Differentsialʹnye Uravneniya 25 (1989), no. 5, 907–909, 920.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement